# SDR USAA2014121000018

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 23,676 hours, 3,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367607100200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, DELAMINATION ON UPPER SURFACE OF FLOOR PANEL 132CG BETWEEN FRAME 37.4 TO 39.1 & BETWEEN -Y200 TO -Y720.  REPLACED FLOOR PANEL 132CG IAW SRM 53-02-00 PARA 5 I FIG 211.
